# SDR ASAA2025011755969

- Difficulty date: January 17, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 38,181 hours, 11,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHEILD FWD OF DOOR OPENING HAS CORROSION. GROUNDED - YES. REMOVED CORROSION SHIELD FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED SHIELD IAW B737-900ER SRM 51-40-02-0G-0 & 51-40-05-0G-0 W: 1" O: .050 R: .043 L:2" D:.007.
